Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had acute bronchitis, acute sinusitis and wheezing. Took antibiotic, using inhaler. Feeling fatigue. Prognosis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11951 Questions
I had acute broncitus and acute sinusitus and wheezing. I have finished 10 day antibiotics and still using inhaler. I am very fatigued. How long is typical for this weakness to last? YYYY@YYYY
Posted Sun, 21 Apr 2013 in Lung and Chest disorders
Answered by Dr. Michelle Gibson James 1 hour later
Hi, thanks for using healthcare magic

An episode of acute bronchitis can last between 2 to 6 weeks. The exact time would vary from person to person.
The illness itself and particularly the coughing aspect can result in the fatigue that you are experiencing.
Even after the acute illness resolves it is possible to still feel slightly lethargic 1 to 2 weeks after.

In addition to the inhalor, you can consider the use of a mucolytic if the cough is wet in nature. By decreasing the viscosity of the secretions, it would cause the illness to resolve faster.
A cough suppressant would be helpful if the cough is persistent.

You may want to consider starting a vitamin and mineral supplement if you are not already on one already.

I hope this helps, feel free to ask any other questions

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor